# SDR FDEA202306241090

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-300
- Aircraft serial: 63126
- Aircraft time: 3,131 hours, 1,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 112T46006
- Part serial: NSN
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER O/B ACCESS PANEL 643BB IS DENTED ON LOWER SURFACE REPAIRED RH WING LOWER O/B ACCESS PANEL 643BB REMOVING DAMAGE ON LWR SURFACE,   CLEANING, POTTING HOLE REPAIR, LAYING UP REPAIR DOUBLER AND CURED IAW B767 SRM 57-  20-01-2R FIG. 201 REP 7 AND SRM 51-70-10-2R. RESTORED FINISH IAW B767 SRM 51-70-10-2R PAR.   22
